# SDR ASA0440180

- Difficulty date: October 11, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 19,725 hours, 10,596 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C362311
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC  - AFT CARGO DOOR HAS A DENT WITH A GOUGE.  REMOVED DAMAGE IN SIX LOCATIONS, HFEC FOR CRACKS, NONE FOUND, INSURANCE CUT ALL CUTOUTS, FABRICATED AND INSTALLED REPAIR FILLERS.
